MAUDE Adverse Event Report: CORDIS CORPORATION SABER 2.5MM25CM 150; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION SABER 2.5MM25CM 150; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 48002525X
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
During use, the saber 2.5mm x 25cm balloon catheter and balloon were punctured by the wire when loading it over the wire.There was no patient injury.The device was prepped per the instruction for use (ifu) and there were no difficulty noted in the balloon during prep.There were no difficulties removing the product from the hoop, the protective balloon cover, the stylet or any of the sterile packaging components.There were no kinks or other damages noted prior to inserting the product the product into the patient.Femoral retrograde access was made.The balloon was discarded and will not be returned for analysis.No other information was provided.
 
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
During use, the saber 2.5mm x 25cm balloon catheter and balloon were punctured by the wire when loading it over the wire.There was no patient injury.The device was prepped per the instruction for use (ifu) and there was no difficulty noted in the balloon during prep.There were no difficulties removing the product from the hoop, the protective balloon cover, the stylet, or any of the sterile packaging components.There were no kinks or other damages noted prior to inserting the product into the patient.Femoral retrograde access was made.No other information was provided.The product was not returned for analysis as it was discarded.A product history record (phr) review of lot 82226769 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿body/shaft puncture/cut¿ was not confirmed as the device was not returned for analysis.The exact cause cannot be determined.It is likely handling of the device, procedural factors, and/or vessel characteristics may have contributed to the event reported by the customer.However, without the return of the device for analysis it is difficult to draw a clinical conclusion between the device and event reported.According to the safety information of the instructions for use ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.Proper functioning of the catheter depends on its integrity.Care should be used when handling the catheter.Damage may result from kinking, stretching, or forceful wiping of the catheter.Forceful handling can result in catheter separation and the subsequent need to use a snare or other medical interventional techniques to retrieve the pieces.Always verify integrity of the catheter after removal.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive actions will be taken at this time.

Brand Name
SABER 2.5MM25CM 150
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014
7863138372
MDR Report Key12960439
Report Number9616099-2021-05139
Device Sequence Number1854644
Product Code LIT
UDI-Device Identifier20705032069080
UDI-Public20705032069080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number48002525X
Device Catalogue Number48002525X
Device Lot Number82226769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK WIRE.
Patient SexUnknown